# SDR UALA2012071603821

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,408 hours, 13,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1535 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 1535, S39R.   SKIN CRACKED AT BS 1535, STR 39R, OUT OF LIMITS PER SRM 53-00-01, FIG 101.  ACCOMPLISHED HFEC PER NTM PRT 6 51-00-19, NO DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 53-00-01, FIG 201. MAJOR REPAIR.
